EconPapers    
Economics at your fingertips  
 

On the existence of nontrivial solutions for a fourth-order semilinear elliptic problem

Aixia Qian and Shujie Li

Abstract and Applied Analysis, 2005, vol. 2005, 1-11

Abstract:

By means of Minimax theory, we study the existence of one nontrivial solution and multiple nontrivial solutions for a fourth-order semilinear elliptic problem with Navier boundary conditions.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/215130.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/215130.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:215130

DOI: 10.1155/AAA.2005.673

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:215130